| Model Number |
0286 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that this right ventricular (rv) lead was suspected of damage of the shock lead as shown on the x-ray photograph.Boston scientific technical services (ts) requested for a confirmation.The lead remains in service.No adverse patient effects were reported.